Case report shows systemic candidiasis in a TEN patient after Deflazacort, indicating the need for prompt antifungal treatment.
Toxic Epidermal Necrolysis (TEN) is an acute, uncommon, extensive, and life‐threatening dermatological condition, which is caused by a delayed adverse response of the skin to a particular type of drug. Herein, we report a 41‐year‐old female known case of IgA nephropathy admitted for having TEN after a recent intake of Deflazacort, developed systemic candidiasis during admission, and was successfully treated with oral fluconazole. Early detection of diffuse pustular and hemorrhagic crusted lesions with immediate antifungal treatment in TEN is crucial to prevent systemic complications and enhance patient outcomes.
No takes yet. Share an insight, caveat, or question.
Al‐Zahawi et al. (2025) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: